Previous |  Up |  Next


AP space; WAP space; pseudoradial space; radial space; product; compact space; submaximal space; function space
Several remarks on the properties of approximation by points (AP) and weak approximation by points (WAP) are presented. We look in particular at their behavior in product and at their relationships with radiality, pseudoradiality and related concepts. For instance, relevant facts are: \noindent (a) There is in ZFC a product of a countable WAP space with a convergent sequence which fails to be WAP. \noindent (b) $C_p$ over $\sigma$-compact space is AP. Therefore AP does not imply even pseudoradiality in function spaces, while it implies Fréchet-Urysohn property in compact spaces. \noindent (c) WAP and AP do not coincide in $C_p$.
[AC] Arhangel'skij A.V., Collins P.J.: On submaximal spaces. Topology Appl. (1995), 64 219-241. MR 1342519 | Zbl 0826.54002
[Ar1] Arhangel'skij A.V.: Factorization theorems and function spaces: stability and monolithicity. Soviet Math. Dokl. (1982), 26 177-181.
[Ar2] Arhangel'skij A.V.: Hurewicz spaces, analytic sets and fan-tightness of spaces of functions. Soviet Math. Dokl. 33 (1986), 396-399.
[Ar3] Arhangel'skij A.V.: On bicompacta hereditarily satisfying Suslin's condition. Tightness and free sequences. Soviet Math. Dokl. (1971), 12 1253-1257.
[B1] Bella A.: On spaces with the property of weak approximation by points. Comment. Math. Univ. Carolinae (1994), 35 357-360. MR 1286582 | Zbl 0808.54007
[B2] Bella A.: Few remarks and questions on pseudoradial and related spaces. Topology Appl. (1996), 70 113-123. MR 1397069 | Zbl 0862.54022
[vD] van Douwen E.K.: Applications of maximal topologies. Topology Appl. (1993), 51 125-140. MR 1229708 | Zbl 0845.54028
[DT] Dimov G., Tironi G.: Some remarks on almost radiality in function spaces. (1987), 28 Acta Univ. Carolinae 49-58. MR 0932739 | Zbl 0673.46013
[GN] Gerlits J., Nagy Z.S.: Some properties of $C(X)$ I. Topology Appl. (1982), 14 151-161. MR 0667661 | Zbl 0503.54020
[GNS] Gerlits J., Nagy Z., Szentmiklossy Z.: Some convergent properties in function space. General Topology and its Relations to Modern Analysis and Algebra VI Z. Frolík Heldermann Verlag Berlin (1988), 211-222. MR 0952607
[PT] Pultr A., Tozzi A.: Equationally closed subframes and representation of quotient spaces. Cahiers de Topologie et Geometrie Differentielle Categoriques (1993), 34 167-183. MR 1239466 | Zbl 0789.54008
[Si] Simon P.: On accumulation points. Cahiers de Topologie et Geometrie Differentielle Categoriques (1994), 35 321-327. MR 1307264 | Zbl 0858.54008
Partner of
EuDML logo